IJPAM: Volume 64, No. 2 (2010)

4-CYCLE COVERINGS OF THE COMPLETE GRAPH
WITH A HOLE

Robert Gardner$^1$, Scott LaVoie$^2$, Chau Nguyen$^3$
$^1$Department of Mathematics and Statistics
East Tennessee State University
Johnson City, TN 36714, USA
e-mail: [email protected]
$^2$Science Department
David Crockett High School
Jonesborough, TN 37659, USA
e-mail: [email protected]
$^3$School of Pharmacy
University of Maryland
Balti more, MD 21201, USA
e-mail: [email protected]


Abstract.Let $K(v,w)$ denote the complete graph on $v$ vertices with a hole of size $w$ (i.e., $K(v,w)=K_v\setminus K_w$). We give necessary and sufficient conditions for the existence of a minimum 4-cycle covering of $K(v,w)$.

Received: September 12, 2010

AMS Subject Classification: 05B40

Key Words and Phrases: graph decompositions, coverings, complete graphs with holes

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 64
Issue: 2